# SDR 20010306CW006

- Difficulty date: January 22, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Make and model: Boeing 737
- System (JASC): 2760 · Drag Control System
- Part: Housing
- Part number: 654494713
- Condition: Cracked
- Location: Spoiler Actuator
- Part time: 30,573 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED AT TWO LOCATIONS,  ALONG THE RADIUS OF THE OUTSIDE SHOULDERS OPPOSITE THE PORTS.
